# SDR IPXA0563736

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541016
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK PANEL POSITION 1, SECOND FROM THE LT HAS DAMAGE BEYOND LIMITS IAW SRM 53-00-50-1A1.  MAJOR REPAIR - PANEL REMOVED AND TRANSFERRED TO NRC 452046. RII OK TO INSTALL FLOOR PANEL. INSTALLED FABRICATED REPLACEMENT PANEL IAW AMM 53-01-01-4.
